Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Ask a Urologist   »  

Reddish, sticky and glossy rash on testicles. Can it be STD?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2382 Questions
Hi, I have had a reddish, sticky, glossy rash on the skin on my testicles and part of the underside of the penis for about 5 or 6 months now. It does not sound like an STD. Do you have any idea what it could be?
Posted Wed, 25 Apr 2012 in Penis Problems
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for submitting your question.

Your question is a good one and I will work on providing you with some good information and recommendations regarding the symptoms you are experiencing.

From what you have described I think what you are experiencing is likely fungal in nature. it is not uncommon for a fungal infection to develop in the groin. Sometimes these can become extensive but most of the time the resolve on their own.

In your case I would suggest that you start a regimen of antifungal treatment. As far as this is concerned there is an over-the-counter medication called Clortrimazole. This comes in a formulation of a cream. I would recommend that you start using this cream twice or three times per day for at least 10 or 14 days.

If your rash does not completely improve within two or three weeks I would recommend that you talk to your doctor about obtaining a prescription. There are several prescription formulations of antifungal preparations which are very effective. Some of these come in powder formation which can be very effective as well.

Otherwise right now I would recommend that you wear loose fitting underwear in order to allow for the area affected to remain relatively dry.

I thank you again for submitting your question. If you have any additional concerns I would be happy to address them here. Otherwise please accept my response.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor